# SDR DALA2019081900003

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Lt Wing Spoiler
- Part time: 9,875 hours, 7,267 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN CRACK ON O/B SPOILER PANEL NEAR TO HINGE FITTING.
